# SDR ABXA9700519

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Pylon/Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE UPPER PYLON TO FUSELAGE ATTACH ANGLE WAS FOUND CRACKED.  THE ANGLE WAS REPLACED IAW DC9 SRM 51-30-5.
